# SDR CALA2009110500669

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 30,404 hours, 10,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED AT L/E STA 133.15.  REMOVED DAMAGED SECTION OF LOWER STAB INSPAR SKIN, FABBED REPAIR PIECES, TREATED, PRIMED AND INSTALLED AND GENERATED DIP FOR FURTHER INSP IN REF TO ECRA 5510-02063.  DIP 01663.
